Journal of Convex Analysis

Volume 30 (2023)

  Number 1, Number 2, Number 3, Number 4

Number 1

  [No. 1] [No. 2] [No. 3] [No. 4]

K. Teixeira
On Zolezzi's Theorem for Infinite Measure Spaces
1--4 [Abstract / Full Text]

J. Vicanovic, B. Marinkovic
Necessary Optimality Conditions for Convex Continuous-Time Optimization Problems
5--16 [Abstract / Full Text]

A. Hantoute, A. Jourani
Subdifferential and Conjugate Calculus of Integral Functions with and without Qualification Conditions
17--49 [Abstract / Full Text]

G. Cassese
A Minimax Lemma and its Applications
47--64 [Abstract / Full Text]

L. Bernal-González, J. Fernández-Sánchez, J. B. Seoane-Sepulveda, W. Trutschnig
On Special Partitions of [0,1] and Lineability within Families of Bounded Variation Functions
65--80 [Abstract / Full Text]

J.-F. Babadjian, R. Llerena
Mixed Boundary Conditions as Limits of Dissipative Boundary Conditions in Dynamic Perfect Plasticity
81--110 [Abstract / Full Text]

S. G. Kim, C. Y. Lee, U. Jeong
The Norming Set of a Bilinear Form on R2 with the Octagonal Norm
111--130 [Abstract / Full Text]

A. Pulgarín
Competitive Equilibrium in Affine Economies
131--142 [Abstract / Full Text]

D. Solow, F. Fu
On the Roots of Convex Functions
143--157 [Abstract / Full Text]

A. R. Alimov, I. G. Tsar'kov
Max-Solar Properties of Sets in Normed and Asymmetrically Normed Spaces
159--174 [Abstract / Full Text]

S. M. A. Salirrosas
On Concentration Behavior and Multiplicity of Solutions for a System in RN
175--204 [Abstract / Full Text]

V. Soltan
Extreme Points of Convex Sets
205--216 [Abstract / Full Text]

M. Carioni, J. Fischer, A. Schloemerkemper
External Forces in the Continuum Limit of Discrete Systems with Non-Convex Interaction Potentials: Compactness for a Γ-Development
217--247 [Abstract / Full Text]

L. H. Trang, N. T. Le, P. T. An
Finding Approximately Convex Ropes in the Plane
249--270 [Abstract / Full Text]

A. Brojbeanu, C. Pintea
Properties of the Level Sets of Some Products of Functions
271--294 [Abstract / Full Text]

N. Pischke
Quantitative Results on Algorithms for Zeros of Differences of Monotone Operators in Hilbert Space
295--315 [Abstract / Full Text]

P. Pérez-Aros, L. Thibault
More on Connexions Between Subdifferential and Weak Compactness of Sublevels
317--328 [Abstract / Full Text]

C. A. De Bernardi, L. Vesely
Rotundity Properties, and Non-Extendability of Lipschitz Quasiconvex Functions
329--342 [Abstract / Full Text]

H. Gloeckner
Diffeomorphism Groups of Convex Polytopes
343--358 [Abstract / Full Text]

M. Bessenyei, E. Pénzes
Support Theorems for Generalized Monotone Functions
359--369 [Abstract / Full Text]

P. Bankston, A. McCluskey
On Betweenness and Equidistance in Metric Spaces
371--400 [Abstract / Full Text]

D. Sain, A. Mal, P. Bhunia, K. Paul
Corrigendum to "On Numerical Radius and Crawford Number Attainment Sets of a Bounded Linear Operator"
401--401 [Abstract / Full Text]

Number 2

  [No. 1] [No. 2] [No. 3] [No. 4]

Numbers 2, 3 and 4 of this Volume are dedicated to Roger J-B Wets on the occasion of his 85th birthday.

Photograph of R. J-B Wets

T. Hoheisel, J. O. Royset
Foreword to Volume 30, Number 2--4
403--406 [Abstract / Full Text]

R. J-B Wets
From Stochastic Programming to Variational Analysis
407--411 [Abstract / Full Text]

S. Adly, H. Attouch, R. T. Rockafellar
Preservation or Not of the Maximally Monotone Property by Graph-Convergence
413--440 [Abstract / Full Text]

Z. Artstein, A. Shapira
Samplings from the Values of Random Convex Sets
441--452 [Abstract / Full Text]

F. Atenas, C. Sagastizábal
A Bundle-Like Progressive Hedging Algorithm
453--479 [Abstract / Full Text]

A. Bagh
Existence and Statistical Estimation of Equilibria in Stochastic Electoral Competitions
481--498 [Abstract / Full Text]

H. H. Bauschke, S. Singh, X. Wang
On Carlier's Inequality
499--514 [Abstract / Full Text]

G. Beer, E. A. Ok
Embedding of Topological Posets in Hyperspaces
515--540 [Abstract / Full Text]

M. Benko, P. Mehlitz
Why Second-Order Sufficient Conditions are, in a Way, Easy -- or -- Revisiting the Calculus for Second Subderivatives
541--589 [Abstract / Full Text]

J. Bernis, P. Bettiol
Hamilton-Jacobi Equation for State Constrained Bolza Problems with Discontinuous Time Dependence: a Characterization of the Value Function
591--614 [Abstract / Full Text]

G. Buttazzo
On the Continuity of the Continuous Steiner Symmetrization
615--626 [Abstract / Full Text]

P. Carpentier, J.-P. Chancelier, M. De Lara, T. Martin, T. Rigaut
Time Block Decomposition of Multistage Stochastic Optimization Problems
627--658 [Abstract / Full Text]

C. Castaing, L. Thibault
Various Perturbations and Relaxations of the Sweeping Process
659--742 [Abstract / Full Text]

Number 3

  [No. 1] [No. 2] [No. 3] [No. 4]

J.-P. Chancelier, M. De Lara
Orthant-Strictly Monotonic Norms, Generalized Top-k and k-Support Norms and the l0 Pseudonorm
743--769 [Abstract / Full Text]

R. Cibulka, T. Roubal
A Quest for Simple and Unified Proofs in Regularity Theory: Perturbation Stability
771--792 [Abstract / Full Text]

Y. Cui, J. Liu, J.-S. Pang
The Minimization of Piecewise Functions: Pseudo Stationarity
793--834 [Abstract / Full Text]

D. V. Cuong, B. S. Mordukhovich, N. M. Nam, G. Sandine
Revisiting Rockafellar's Theorem on Relative Interiors of Convex Graphs with Applications to Convex Generalized Differentiation
835--850 [Abstract / Full Text]

M. Dambrine, A. A. Khan, M. Sama, H.-J. Starkloff
Stochastic Elliptic Inverse Problems. Solvability, Convergence Rates, Discretization, and Applications
851--885 [Abstract / Full Text]

M. De Lara
Duality Between Lagrangians and Rockafellians
887--896 [Abstract / Full Text]

P. Dommel, A. Pichler
Dynamic Programming For Data Independent Decision Sets
897--916 [Abstract / Full Text]

E. A. Feinberg, P. O. Kasyanov, J. O. Royset
Epi-Convergence of Expectation Functions under Varying Measures and Integrands
917--936 [Abstract / Full Text]

S. D. Flam
By Bid-Ask Spreads towards Competitive Equilibrium
937--950 [Abstract / Full Text]

M. Forcier, V. Leclčre
Trajectory Following Dynamic Programming Algorithms without Finite Support Assumptions
951--999 [Abstract / Full Text]

H. Gfrerer, J. V. Outrata
On the Isolated Calmness Property of Implicitly Defined Multifunctions
1001--1023 [Abstract / Full Text]

M. Gugat, H. Heitsch, R. Henrion
A Turnpike Property for Optimal Control Problems with Dynamic Probabilistic Constraints
1025--1052 [Abstract / Full Text]

A. Hantoute, A. Jourani, J. Vicente-Pérez
Lebesgue Infinite Sums of Convex Functions: Subdifferential Calculus
1053--1072 [Abstract / Full Text]

Number 4

  [No. 1] [No. 2] [No. 3] [No. 4]

N. Hermer, D. R. Luke, A. Sturm
Nonexpansive Markov Operators and Random Function Iterations for Stochastic Fixed Point Problems
1073--1114 [Abstract / Full Text]

A. Jofré, R. T. Rockafellar, R. J-B Wets
On the Stability and Evolution of Economic Equilibrium
1115--1138 [Abstract / Full Text]

M. Konstantinov, N. Zlateva
Epigraphical Characterization of Uniformly Lower Regular Functions in Hilbert Spaces
1139--1153 [Abstract / Full Text]

A. B. Levy
Periodic and Attraction-Stifling Behavior in Numerical Minimization
1155--1172 [Abstract / Full Text]

X. Ma, W. Yao, J. J. Ye, J. Zhang
Combined Approach with Second-Order Optimality Conditions for Bilevel Programming Problems
1173--1201 [Abstract / Full Text]

J. E. Martínez-Legaz, C. Pintea
On the Gauss Range of a Closed Convex Set
1203--1216 [Abstract / Full Text]

F. Nacry, V. A. T. Nguyen, L. Thibault
Farthest Distance Function to Strongly Convex Sets
1217--1240 [Abstract / Full Text]

T. Pennanen, A.-P. Perkkiö
Dynamic Programming in Convex Stochastic Optimization
1241--1283 [Abstract / Full Text]

A. Seeger, D. Sossa
Cone-Constrained Singular Value Problems
1285--1306 [Abstract / Full Text]

A. Shapiro
On the Differentiability of Symmetric Matrix Valued Functions
1307--1317 [Abstract / Full Text]

D. Wachsmuth, G. Wachsmuth
A Simple Proof of the Baillon-Haddad Theorem on Open Subsets of Hilbert Spaces
1319--1328 [Abstract / Full Text]

Z. Wei, M. Théra, J.-C. Yao
Primal Characterizations of Error Bounds for Composite-Convex Inequalities
1329--1350 [Abstract / Full Text]

D. Zagrodny
Properties of the Fréchet Derivative of the Fenchel Conjugate of the Antidistance Function
1351--1378 [Abstract / Full Text]

T. Zolezzi
A Lower Bound for a Condition Number Theorem of Variational Inequalities
1379--1390 [Abstract / Full Text]